Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Took steroid injection in lower spine. Taking aggrenox. Have anxiety, depression, high BP

My 88 y/o mother had a steroid injection in lower spine due to back pain on 9/24. They stopped her Aggrenox for 7 days prior to the shot and restarted it the day after the injection. She has been experiencing anxiety, depression, high blood pressure, difficulty finding the right words at times, memory lapses over the past week.
She tends to be a worrier and ask a lot of questions to begin with, so staff at assisted living (and her doctor) think she is just fixating on health. I was concerned about TIA or looming stroke. My sister found reference somewhere about these symptoms from cortizone injections. Is that possible?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Yes, this could be a feature of stroke and she should be considered for CT scan. The other possibility is anxiety disorder. Patients do get anxious before any procedure and behave this way. Nothing to worry in that case as symptoms will settle down on its own. But still considering the age go ahead with the CT scan.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor